Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 2, Pages 289-304
http://dx.doi.org/10.1155/S0161171281000173

The order topology for function lattices and realcompactness

Department of Mathematics, University of Arkansas, Fayetteville 72701, AR, USA

Received 12 June 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. A. Feldman and J. F. Porter, “The order topology for function lattices and realcompactness,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 2, pp. 289-304, 1981. https://doi.org/10.1155/S0161171281000173.